Access count of this item: 132

Files in This Item:
File Description SizeFormat 
0769-13.pdf1.4 MBAdobe PDFView/Open
Title: A Dynamical Theory of Cascade in Turbulence and Non-Gaussian Statistics
Other Titles: 乱流のカスケードと非ガウス分布(流体力学におけるトポロジーの問題)
Authors: KAMBE, T.
Author's alias: 神部, 勉
Issue Date: Nov-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 769
Start page: 156
End page: 171
Appears in Collections:Problems of Topology in the Fluid Dynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.